MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Catalog Number 33618
Medical Device Problem Codes Inaccurate Flow Rate (1249); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that was not draining well or aspirating while foley catheter balloon was up and patient was concerned per that issue.
 
Event or Problem Description
It was reported that was not draining well or aspirating while foley catheter balloon was up and patient was concerned per that issue.Per additional information received on 04sep2025, customer highlighted the seriousness of the issue, noting that balloon inflation during foley catheter placement post-radical prostatectomy can obstruct urine outflow, affecting multiple patients.Customer also stated that er visits and catheter replacements due to malfunction qualify as injuries.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Visual evaluation: received 1 foley catheter.Verified material number 33618 and manufacturing lot number ngjz0912.Visual inspection noted that the balloon was inflated upon return.Solution was removed from catheter.The catheter was inflated with 10ml of mbs.Catheter can be inflated and deflated without difficulties.Water was introduced into inflation lumen and no blockage or obstruction was observed.Water was able to flow through the inflation lumen and out to the drainage eye without difficulties.The reported event is unconfirmed therefore a labeling review is not required.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: d,e,f,h.Udi format updated with available product information per gudid.Initial reporter name: (b)(6).H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22531710
Report Number1018233-2025-05939
Device Sequence Number7425683
Product Code EZL
UDI-Device Identifier00801741020070
UDI-Public(01)00801741020070(17)290531(10)NGJZ0912
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33618
Device Lot NumberNGJZ0912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown